| Model Number |
H74939171051270 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the mildly tortuous and mildly calcified superficial femoral artery.A 5.0 x 120, 75cm mustang balloon catheter was advanced for dilation.During first inflation, the balloon burst before reaching nominal burst pressure (nbp).The device was removed from the patient slowly and carefully, and the procedure was completed with another of same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k103751, k110122.
Event or Problem Description
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k103751, k110122.Device evaluated by mfr: the mustang was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.Blood present in balloon.The rated burst pressure for this device is 24 atmospheres as per mustang specification.The returned device was attached to an encore inflation unit.Positive pressure was applied when di water was observed to be leaking from a balloon pinhole located approximately 22mm distal from the proximal markerband.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft.A visual and tactile examination identified no damage to the tip.No other issues were identified with the device.